# SDR SWIA200211150

- Difficulty date: August 17, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- Aircraft time: 28,369 hours, 33,024 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 12043270501
- Part serial: 120127
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 1,216 hours, 1,804 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT LANDING RED LIGHTS REMAIN ON (A & B) WITH GEAR HANDLE SELECTED.  INSTALLED SERVICEABLE LANDING GEAR RELAY BOX ASSY, SWUNG LANDING GEAR 35 PLUS TIMES.  OPS CHECKS GOOD.
